Metrics

From
On The Hermite- Hadamard-Fejér Type Integral Inequality for Convex Function by Mehmet Zeki Sarikaya and Samet Erden Turkish Journal of Analysis and Number Theory. 2014, 2(3), 85-89 doi:10.12691/tjant-2-3-6
Views
21200
Html 20621
Abstract 579
04 July 2014 (publication date) through 02 November 2026 *
24.33 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 11501
PDF5157
Epub2183
XML2754
PPT0
Figures706
Tables701
Export: 5123
RIS1640
BibTex1745
Endnote1738
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
22
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com